Ask an expert
Question

16 Mar 2007

Bleeding
Hi Doctor, I was using depo provera, I stopped it in February and now I keep bleeding now and then, sometimes it stops. What worried me now is that even when I have an orgasm I'd feel the contractions in my womb then bleed immediately after that, then it stops after that. Is there something wrong?

And how long does it take to get back to my normal period?

Thanks
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal to have irregular bleeding after stopping Depo. It can take up to a year for your periods to return to normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9430 votes
No
68% - 19912 votes
Vote